# SDR ASAA2022060838623

- Difficulty date: June 8, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 30,419 hours, 9,687 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter
- Part number: 5188881
- Condition: Inoperative
- Location: #1 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

R IGN ON ENGINE #1 INOP. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE R IGNITER IAW B737-900 AMM 74-21-02.
